Jurnal Siger Matematika

Jurnal Siger Matematika is an open access journal which publishes scientific works for mathematical sciences researchers. The articles in this journal are published every six months which are on March and September (2 issues per year). This journal is managed by the Department of Mathematics, Faculty of Mathematics and Natural Sciences, University of Lampung. The focus and scopes of the journal includes analysis, geometry, algebra, number theory, combinatorics, operation research, applied mathematics, statistics, computational mathematics and its applications.
-
Journal's Name JurnalJurnal Siger Matematika 
InisialJSM
Frequency2 Issues per year (March and September)
DOIhttps://doi.org/10.23960/JSM
p-ISSN2721-5849
e-ISSN2721-6853
Editor-in-ChiefDr. Aang Nuryaman
PublisherJurusan MatematikaUniversitas Lampung
Call for Paper :
We invite you to submit your paper to Jurnal Siger Matematika. Papers submission deadlines for Vol 2 No 2 2021 are 10th July 2021. Submit your manuscripts through our online system. The authors should refer to the JSM Author Guidelines in writing the manuscript. Submitted papers are evaluated by anonymous referees for contribution, originality, relevance, and presentation. The Editor shall inform you of the results of the review as soon as possible.

Journal Homepage Image

Vol 2, No 1 (2021): Jurnal Siger Matematika


Cover Page


This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.